Top answers from doctors based on your search:
Disclaimer

cramps on birth control no period

A 23-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Pelvic pain: Pelvic pain is complex as there are several organs in the pelvis. The ovaries, fallopian tubes, uterus, cervix, bladder, appendix, intestines, colon a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More
A 24-year-old female asked:
Dr. Dorothy Mitchell-Leef
Specializes in Fertility Medicine
Yes: you still can have cramps on birthcontrol pills. If it gets worse report it to your doctor
1
1 thank
A 37-year-old member asked:
Dr. Timothy Raichle
21 years experience in Obstetrics and Gynecology
Less cramping: The benefit of birth control pills includes a lighter cycle and less cramping. It is not unusual for your period to be light enough to be almost unde ... Read More
A 27-year-old member asked:
Dr. Kirstie Cunningham
25 years experience in Obstetrics and Gynecology
Yes: If you stop continuous birth control pills, you will have a withdrawal bleed and may experience a full 'period ' or spotting. The effect is similar to ... Read More
2
2 thanks
A member asked:
Dr. Usha Mukhytar
25 years experience in Gynecology
Not to worry: amount of Hormone in pills can cause it if it bothers you take pills with more hormone in it
A 22-year-old female asked:
Dr. Vahe Yetimyan
50 years experience in General Practice
Probably: you are going to have a delayed period since you have the period symptoms
A 23-year-old female asked:
Dr. Asha Kamnani
42 years experience in Obstetrics and Gynecology
Yes, It is normal: Yes, It is normal
A 51-year-old member asked:
Dr. Paula Hillard
43 years experience in Obstetrics and Gynecology
No problem: If the spotting is occurring during the time you'd otherwise expect a "period", it's nothing to worry about--for many women who've been on the pill fo ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
No: Metoprolol is used to reduce your blood pressure but has no known effects on your period.
A 36-year-old female asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doct ... Read More
A 25-year-old female asked:
Dr. Chevies Newman
21 years experience in Obstetrics and Gynecology
Possible: Its not unusual to not have a period on the pill, check a upt. The odor could likely be improved by a short course of antibiotic. You could use a vi ... Read More
A 38-year-old member asked:
Dr. Karen Jones
36 years experience in Obstetrics and Gynecology
Several months: It is common to have break through bleeding in the first several months of a new birth control pill. When bleeding starts it can last several days to ... Read More
A 29-year-old female asked:
Dr. Mary Margaret ONeill
35 years experience in Gynecology
BTB: Did you miss any pills or take them late? Have you been on other medicines, especially antibiotics? Have you been sick, nausea or diarrhea? Do you hav ... Read More
A 28-year-old female asked:
Dr. Manuel Lopez diaz
27 years experience in Emergency Medicine
Probably NOT: It adding more hormones on top of hormones go to your GYN Dr for appropriate treatment.
1
1 thank
A 30-year-old female asked:
Dr. Tonya Fordham
21 years experience in Family Medicine
Question?: This can occur if not taking pills routinely. I hope this helps and you are well.
A 52-year-old male asked:
Dr. Olga Sarkodie
30 years experience in Obstetrics and Gynecology
Not always.: But it can be pregnancy. Birth control pills are reliable when taken appropriately and not interact with some other medications that can affect their ... Read More
A 24-year-old female asked:
Dr. Francisco Medina-mejia
40 years experience in General Practice
Amenorrea. Primary ?: Most common cause is pregnancy, could also be secondary to other minor and major problems. Need to check pregnancy test and consult gyn.
1
1 thank
A 51-year-old member asked:
Dr. Allison Urrutia
13 years experience in Obstetrics and Gynecology
Long period: It is possible depending on what pill you are on to have bleeding on active pills. You may need to switch birth control pills to higher dose or type. ... Read More
A 21-year-old female asked:
Dr. Richard Zimon
58 years experience in Internal Medicine
YES: it may take several more cycles on your new pill to have regular / "normal" periods Hope this helps Dr Z
1
1 thank
A 24-year-old female asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Birth control: See your gynecologist. You have to change birth control pills
1
1 thank
A 32-year-old female asked:
Dr. Derek Haas
Specializes in Fertility Medicine
Probably not preg: If you take your BCPs every day then there is a very low chance of pregnancy, but it's not a zero % chance. If you're really concerned, then just che ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month